autoimmune hypothyroidism and partial adrenal insufficiency,


I have autoimmune hypothyroidism and partial adrenal insufficiency,

I feel very bad,

a year ago let thyroxine synthetic , It affects the adrenals

and I started with NTD,my tsh now in 2,42,

but I again have chest pain center

I can not breathe I can not breathe well,diarrhea, stomach pain,I get tired

and not if it is to take thyroid.s,previously I had no chest pain center and gives me back,

the heart gives me as tachycardias,

here the doctors did not give me anything or treat me,

not if you leave the NTD, and take the synthetic with t3,NTD because I is not stable,

I also found severe liver steatosis,F4 the maximum,sorry for my English

I am Spanish I do the translation by google,

thank you very much

1 Reply

  • finaramos,

    Sorry to hear you are feeling so unwell. Not all thyroid meds suit all people and for some, the meds depend on certain conditions such as optimal iron, etc.

    Low thyroid hormone can cause poor adrenal health, palpitations, gut problems, breathing issues & elevated liver enzymes.

    Post any recent thyroid & nutrient test results complete with ranges (numbers in brackets) for members to comment.

You may also like...